MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ELEVATION PROBE; DISPOSABLE BIOPSY

BARD PERIPHERAL VASCULAR, INC. ELEVATION PROBE; DISPOSABLE BIOPSY
Catalog Number EV10
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a patient underwent a biopsy procedure using the elevation instrument.Prior to the procedure, it was observed that there was a piece of metal mixed in.There was no patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: received one sealed elevation biopsy probe for evaluation.During visual evaluation, the lot sample was inspected thoroughly.No anomalies were observed throughout the sealed lot sample.During microscopic and functional testing, the sealed lot sample was partially unsealed under microscopic observation.The tyvek was gently peeled from the outer tray, with every angle of the package examined microscopically; no anomalies were observed.The inner tray was then removed and inspected under the microscope, with no anomalies observed.The outer tray was lightly rattled to check for irregularities, but none were found.The device was carefully removed from the outer tray and examined microscopically; no anomalies were noted throughout.The outer tray was placed under x-ray examination.No anomalies were observed during the inspection.Therefore, the investigation is unconfirmed for the reported material fragmentation issue as no anomalies were noted to the returned device during the inspection.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D1, e1, g3, h6 (component, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient was prepped for biopsy procedure using the elevation instrument.Prior to the procedure, it was observed that there was a piece of metal mixed in.There was no patient contact.

Brand Name
ELEVATION PROBE
Common Device Name
DISPOSABLE BIOPSY
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
FERROSAN MEDICAL DEVICES SP. Z.O.O.
ul. koksowa 3
70-031 szczecin
PL  
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22641581
Report Number2020394-2025-01137
Device Sequence Number17459726
Product Code KNW
UDI-Device Identifier00801741182372
UDI-Public(01)00801741182372(11)240910(17)250806(10)91020784
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2025
Device Catalogue NumberEV10
Device Lot Number91020784
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown